# SDR CA051005006

- Difficulty date: October 5, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 200811620
- Condition: Broken
- Location: Nlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A WALK AROUND THE NLG UPLOCK ROLLER PIN WAS FOUND BROKEN AT THE COTTER PIN HOLE.
